# SDR YV3R2020071400300

- Difficulty date: July 8, 2020
- Submitted: July 14, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: PR-JR
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12933
- Aircraft time: 4,454 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7700 · Engine Indicating System
- Part: Controller
- Part number: D2782
- Part serial: 0728
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: D278-2 WAS DEFECTIVE, INOPERATIVE.
